User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Iatrou, M.; Breitsamter, C.; Laschka, B. 
Title:
Small Distrubance Navier-Stokes Equations: Application on Transonic Two-dimensional flows around Airfoils 
Keywords:
Navier-Stokes Equations; Transonic Two-dimensional Flows; Airfoil 
Dewey Decimal Classification:
620 Ingenieurwissenschaften 
Journal title:
Notes on Numerical Fluid Mecahnics and Multidisciplinary Design (NNFM) 
Year:
2006 
Journal issue:
Vol. 92 
Pages contribution:
pp. 471-478 
Language:
en 
TUM Institution:
Lehrstuhl für Aerodynamik